IDEAS home Printed from https://ideas.repec.org/p/nwu/cmsems/354.html
   My bibliography  Save this paper

Stochastic Equilibrium and Optimality with Rolling Plans

Author

Listed:
  • Daniel F. Spulber
  • David Easley

Abstract

No abstract is available for this item.

Suggested Citation

  • Daniel F. Spulber & David Easley, 1979. "Stochastic Equilibrium and Optimality with Rolling Plans," Discussion Papers 354, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
  • Handle: RePEc:nwu:cmsems:354
    as

    Download full text from publisher

    File URL: http://www.kellogg.northwestern.edu/research/math/papers/354.pdf
    File Function: main text
    Download Restriction: no

    Other versions of this item:

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Manuel S. Santos & Adrian Peralta-Alva, 2005. "Accuracy of Simulations for Stochastic Dynamic Models," Econometrica, Econometric Society, vol. 73(6), pages 1939-1976, November.
    2. Rabah Amir & Niels Nannerup, 2006. "Information Structure and the Tragedy of the Commons in Resource Extraction," Journal of Bioeconomics, Springer, vol. 8(2), pages 147-165, August.
    3. Carlisle Ford Runge, 1985. "The Innovation of Rules and the Structure of Incentives in Open Access Resources," American Journal of Agricultural Economics, Agricultural and Applied Economics Association, vol. 67(2), pages 368-372.
    4. Spiro, Daniel, 2014. "Resource prices and planning horizons," Journal of Economic Dynamics and Control, Elsevier, vol. 48(C), pages 159-175.
    5. Hori, Hajime, 1987. "A turnpike theorem for rolling plans," Journal of Mathematical Economics, Elsevier, vol. 16(3), pages 223-235, May.
    6. Graham-Tomasi, Theodore, 1985. "Uncertainty, Information, And Irreversible Investments," Staff Papers 14047, University of Minnesota, Department of Applied Economics.
    7. do Val, Joao B. R. & Basar, Tamer, 1999. "Receding horizon control of jump linear systems and a macroeconomic policy problem," Journal of Economic Dynamics and Control, Elsevier, vol. 23(8), pages 1099-1131, August.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:nwu:cmsems:354. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Fran Walker). General contact details of provider: http://edirc.repec.org/data/cmnwuus.html .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.